# SDR WVER201504001

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 30,814 hours, 22,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR TO CTR FUSELAGE, PRIMARY STRUCTURE FS 280 - 295.  INSPECTION & REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PAX DOOR IAW SB 670BA-53-040, REV C.
